# SDR DL73E010557

- Difficulty date: April 4, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 63,894 hours, 43,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FS 178 BULKHEAD LT AND RT SIDE CHORDS.  ADDITIONALLY, TWO CRACKS WERE FOUND IN THE CENTER  WEB AT LBL 12/WL 218 AND RBL 12/WL 234.  THE WEB WAS  REPAIRED PER SRM 53-10-11, FIG. 1 AND THE CHORDS WERE REPLACED PER ERA 397408-14AD.  THE DAMAGE WAS FOUND AT HMV.
